# SDR USAA951168

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 520
- Part time: 19,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK NDT INSPECTION, FOUND 1.25 INCH CRACK FLOOR BEAM, .75 INCH CRACK SEAT TRACK SUPPORT CHANNEL DETECTED BY VISUAL INSPECTION, STATION 520 FLOOR BEAM LBL 25, WL 207.75.  DOUBLERS INSTALLED PER EA 40020, REF SB 737-53-1120.  REPAIRED PER EA 40020, REF SB 737-53-1120.  (M)
